Q. I have severe stomach pain, dizziness and nausea with hyperacidity. Please suggest medication.

Answered by
Dr. Rakshith Sardool
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Apr 29, 2020 and last reviewed on: May 11, 2020

Hi doctor,

I am a 30-year-old female. I weigh about 45 kg with a height of 5'3". I am experiencing severe stomachache, hyperacidity, dizziness, and nausea. This is the first time I felt and I feel like there is too much acid on my stomach. What medications can I take?

Dr. Rakshith Sardool

Family Physician General Practitioner
#

Hello,

Welcome to icliniq.com.

You are experiencing dyspepsia, and epigastric pain if I am not wrong. It is due to hypersecretion of gastric acid or due to some insult against the gastric mucosa which is a protective layer of the stomach. This layer gets eroded due to various reasons like alcohol, painkillers, etc. Over secretion of acid might be due to stress, lack of sleep, lack of alkaline food in the diet, etc.

So check these factors. Kremil S is not competent. Maalox only gives momentary relief. So let us use PPIs (proton pump inhibitors) for a few days and shut down the acid production significantly. This might give the gastric mucosa some time to heal and become tough again. Remember, these medications which I am going to prescribe are not to be taken perpetually. Take them as advised.


The Probable causes:

Gastritis.

Differential diagnosis:

Gastritis.

Treatment plan:

Capsule Esomeprazole and Domperidone early in the morning on empty stomach and at bed time. Capsule Lactobacillus one in the afternoon. Discontinue Maalox.

Preventive measures:

Sleep well. Abstain from alcohol for at least 10 days. Stress relief.

Regarding follow up:

Continue this treatment for ten days and follow up after that.


Was this answer helpful?

 | 

 

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have stomach pain and darker stool. What could be the reason?

Query: Hello doctor, I am a 29-year-old male, and have stomach pain for around a week (mostly after eating). The pain starts in epigastric regions, and then to lower abdomen. I started noticing changing stool color to more darker stool. There is no diarrhea or vomiting, no fever. I am taking Omeprazole fo...  Read Full »

How can I control acidity with headache?

Query: Hello doctor,I am having an acidity problem. From the past 10 days, it is being greater due to which I am having a headache from the past 10 days. What should I do to control it and what should be my diet and routine exercise?  Read Full »

I have acidity and indigestion problem. What to do?

Query: Hi doctor, I am a 27 year old male, who weighs 62 kg. My stomach is swollen, and it feels as if it is filled with gas. I also have low appetite, acidity, and indigestion. I used to chew tobacco from a long time, but I quit it recently. I am an occasional drinker, and I am fond of spicy foods. I am...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a General Practitioner Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.